# SDR MASA2013032552454

- Difficulty date: March 25, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 21,881 hours, 17,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS GO OUT WHEN TURNED ON UPON PRE-FLIGHT INSPECTION.  THE CREW CHARGED THE EMERGENCY EXIT LIGHTING SYSTEM WITH AIRCRAFT POWER.  THE LIGHTS OPERATED NORMALLY PER THEIR AIRCRAFT ACCEPTANCE CHECK LIST AND NO FURTHER ACTION WAS REQUIRED.
